# SDR 2005UALA01324

- Difficulty date: November 22, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N922UA
- Make and model: Boeing 737522
- Aircraft serial: 26642
- Aircraft time: 37,978 hours, 28,123 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN STA 907 FRAME IS CRACKED BETWEEN STRINGERS 8 - 9 LEFT AT PSU SUPPORT BRACKET ATTACH.   MAJOR REPAIR ACP'D PER MM 53-10-84 REPAIR III.
